# SDR GTIA20120708454

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 23,820 hours, 11,498 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD OF THE OVERWING EMERGENCY EXIT ON ADFT RT IS MISSING ITS COVER.  REATTACHED LENS IAW AMM 33-51-15-400-001-A.  OPS CK GOOD.
